# SDR UPS96421212

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FRAME 360 LT CRACKED ON CABLE CUT-OUT BETWEEN STR 15 AND STR 16.  FRAME 360 LT ON CABLE CUT-OUT BETWEEN STR 15 AND STR 16 REPAIRED IAW SRM 53-10-04 FIG 18.
